# SDR SWIA202053758

- Difficulty date: September 19, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Lug
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD FLAP HINGE LUG PLATES HAS CHAFING DAMAGE, AS MARKED.  C-CHECK RO 10/29/2020.  BLENDED, NO DEFECTS NOTED, EVALUATED REPAIR, FOUND OUT OF LIMITS.  RECEIVED ENGINEERING REQUESTED SUPPORT REO, COMPLIED WITH ALL STEPS OF REO PART IN LIMITS.  ROTO PEENED REPAIRED AREA AND RESTORED THE FINISH, REF REO.  COMPLIED WITH ALL STEPS OF REO.
